# SDR 96ZZZX1242

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134TW
- Make and model: Boeing 747156
- Aircraft serial: 19958
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - FLT 884 - DURING CLIMB, SHUT DOWN NR 1 ENGINE, SN 4187, DUE TO COMPRESSOR STALL ACCOMPANIED BY INCREASING EGT AND DECREASING RPM.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE AND ENGINE OPERATION CHECKED NORMAL.  ENGINE TT:  80,615 HRS; 14,493 CYCLES.  CHECK C-2 - 1-15-96 - JFK.
